# SDR CA180208002

- Difficulty date: February 7, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: M8505226
- Condition: Failed
- Location: Hyd Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF NR 2 HYDRAULIC DURING APPROACH, EDP CASE DRAIN PIPE CHAFED DUE TO A CLIP.  (TC NR 20180208002).
